# SDR 08FDEA02354

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER TWO RIGHT SIDE STRUT SKIN CUTOUT AT ACCESS PANEL 443AR   FOUND CORROSION, FROM PPS100 TO PPS126.  EVALUATE AND RECTIFY.  REPLACED PYLON NUMBER TWO STRUT SKIN CUTOUT PANEL 443AR IN ACCORDANCE WITH   BOEING DRAWING 311N5002 ID0014, SRM 51-10-02 REV 93.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100 CRITERIA.
